# SDR DALA2017041903237

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENING, UPPER SILL, STA 365, FRAME TO SILL ATTACH ANGLE  CRACKED. REMOVED AND REPLACED -9 FRAME TO SILL ATTACH ANGLE AT STA 365 L1 DOOR UPPER SILL IAW SRM 51-40-02 STEP 4 AND DWG 141N8321 REV B.
